# SDR CA990311034

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 1303800415
- Condition: Failed
- Location: Rt Engine Itt
- Part time: 124 hours
- Component: Meggitt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT ITT ON RIGHT ENGINE WOULD STICK AT 800 DEGREES DURING START AND RESETTING THE POWER WOULD UNSTICK UNIT. MAINTENANCE REPLACED THE UNIT.  MANUFACTURED BY MEGGITT.
